# SDR AALA20110216SAT01

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 33,269 hours, 15,660 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SAT INFLIGHT DFW-PVR.  CREW REPORTED RIGHT ENGINE GENERATOR FAILED AND AUXILIARY POWER UNIT WOULD NOT START.  EMERGENCY DECLARED FLIGHT DIVERTED SAT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE GENERATOR, CONSTANT SPEED DRIVE (MPN 696233B) AND APU LOW OIL PRESSURE SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
